Jefferson Cowie, The Great Exception
The New Deal and the Limits of American Politics
Bibliographic Data
| ID | 5158173 |
|---|---|
| Authors | Peter S Mcinnis (corresponding author) |
| Year | 2019 |
| Volume | 83 |
| Pages | 277-279 |
| Publication date | 2019-05-15 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Labour / Le Travail (JOURNAL) |
| Journal identifiers | ISSN: 0700-3862 • E-ISSN: 1911-4842 |
| Publisher | Athabasca University Press (PUBLISHER • CA) |
| DOI | 10.1353/llt.2019.0019 |
| OpenAlex | W2944087278 |
| Language | EN |
| Highly cited | No |
|---|